# SDR AWXA0002068

- Difficulty date: July 6, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BS 947 RBL 43.0 TOP AND BOTTOM OF UPPER FLANGE.  CUT OUT CORRODED SECTION OF BS 947 RBL 43 FLOORBEAM UPPER FLANGE.  INSTALLED REPAIR IAW B737 SRM 53-10-9 FIG 3.
